Within the last month or so I’ve noticed that I’ve been getting these rashes on my face. They started up after I got off of the budesonide. My PCP and I thought that it might be a cause of going off of it. I’m now thinking that the steroids I was on were helping to keep it at bay.
I called my GI earlier this week to ask about it because I have developed these really painful red welts along with the rash on my face. I have noticed that the rash goes away in between my Humira injections. Which is nice but in a two week period I only go for about 4 days without this rash on my face.
I’m heading to see my PCP tomorrow to make sure that we have the right treatment plan for what is going on.
All I know is that I’m pretty upset about it. IBD is a bitch but at least it’s not rash and welts on my body. I deal with enough as it is and now I probably have psoriasis. It’s making me look like a damn junky because of where the red welts on my arm are.
And everything is so damn itchy! I just want it to go the hell away 🙁